# SDR SWAA2023042718821

- Difficulty date: March 20, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-200099<[01] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 51-10-02 STEP 9 AND DWG 453A261C REV C.;[02] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 51-10-02 STEP 9 AND DWG 453A261C REV C.
